RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2000, Volume 269, Pages 136–142 (Mi znsl1310)  

This article is cited in 1 scientific paper (total in 1 paper)

Fluctuations near the boundaries in the six-vertex model

N. M. Bogolyubov, M. B. Zvonarev, A. V. Kitaev

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Abstract: Horizontal-arrow fluctuations near the boundaries in the six-vertex model with domain wall boundary conditions is considered. A representation via standart objects of the theory of orthogonal polynomials is obtained. This representation is used to study large $N$ limit.

Full text: PDF file (165 kB)

English version:
Journal of Mathematical Sciences (New York), 2003, 115:1, 1960–1963

Bibliographic databases:

UDC: 517.9
Received: 20.10.2000

Citation: N. M. Bogolyubov, M. B. Zvonarev, A. V. Kitaev, “Fluctuations near the boundaries in the six-vertex model”, Questions of quantum field theory and statistical physics. Part 16, Zap. Nauchn. Sem. POMI, 269, POMI, St. Petersburg, 2000, 136–142; J. Math. Sci. (N. Y.), 115:1 (2003), 1960–1963

Citation in format AMSBIB
\Bibitem{BogZvoKit00}
\by N.~M.~Bogolyubov, M.~B.~Zvonarev, A.~V.~Kitaev
\paper Fluctuations near the boundaries in the six-vertex model
\inbook Questions of quantum field theory and statistical physics. Part~16
\serial Zap. Nauchn. Sem. POMI
\yr 2000
\vol 269
\pages 136--142
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl1310}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1805856}
\zmath{https://zbmath.org/?q=an:1092.82007}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2003
\vol 115
\issue 1
\pages 1960--1963
\crossref{https://doi.org/10.1023/A:1022691527507}


Linking options:
  • http://mi.mathnet.ru/eng/znsl1310
  • http://mi.mathnet.ru/eng/znsl/v269/p136

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bogoliubov N.M., Kitaev A.V., Zvonarev M.B., “Boundary polarization in the six-vertex model”, Physical Review E, 65:2, Part 2 (2002), 026126  crossref  mathscinet  adsnasa  isi  scopus
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:115
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020